Uniform maps into normed spaces
Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 43-55.

Thirteen properties of uniform spaces are shown to be equivalent. The most important properties seem to be those related to modules of uniformly continuous mappings into normed spaces, and to partitions of unity.

On démontre l’équivalence de treize propriétés d’espaces uniformes. Les propriétés les plus importantes semblent être celles concernant des modules d’applications uniformément continues dans les espaces normés, et des partitions de l’unité.

@article{AIF_1974__24_3_43_0,
     author = {Frol{\`\i}k, Zden\v{e}k},
     title = {Uniform maps into normed spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {43--55},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {24},
     number = {3},
     year = {1974},
     doi = {10.5802/aif.518},
     zbl = {0287.54025},
     mrnumber = {50 #14677},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.518/}
}
TY  - JOUR
TI  - Uniform maps into normed spaces
JO  - Annales de l'Institut Fourier
PY  - 1974
DA  - 1974///
SP  - 43
EP  - 55
VL  - 24
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.518/
UR  - https://zbmath.org/?q=an%3A0287.54025
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #14677
UR  - https://doi.org/10.5802/aif.518
DO  - 10.5802/aif.518
LA  - en
ID  - AIF_1974__24_3_43_0
ER  - 
%0 Journal Article
%T Uniform maps into normed spaces
%J Annales de l'Institut Fourier
%D 1974
%P 43-55
%V 24
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.518
%R 10.5802/aif.518
%G en
%F AIF_1974__24_3_43_0
Frolìk, Zdeněk. Uniform maps into normed spaces. Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 43-55. doi : 10.5802/aif.518. https://aif.centre-mersenne.org/articles/10.5802/aif.518/

A.D. Alexandrov, [1] - [3] Additive set functions in abstract spaces. Mat. Sb., 50 (1940), 30-348, Mat. Sb., 51 (1940), 563-628, Mat. Sb., 55 (1943), 199-238. | Zbl: 0060.13502

Z. Frolik, [1] Uniform methods in measurable spaces, Proc. Second International symposium in Topology. Budva, August, 1972.

Z. Frolik, [2] A note on metric-fine uniform spaces, Proc. Amer. Math. Soc., To appear. | Zbl: 0301.54033

Z. Frolik, [3] Measurable uniform spaces, Pacif. J. Math. | Zbl: 0305.54030

A.W. Hager, Measurable uniform spaces, Fund. Math., (1972), 51-73. | MR: 48 #3011 | Zbl: 0248.54031

M.D. Rice, [1] PhD Thesis. Wesleyan university 1973.

M.D. Rice, [2] Covering and function - theoretic properties of uniform spaces, Bull. Amer. Math. Soc., to appear. | Zbl: 0294.54026

J. Vilimovsky, [1] Thesis. Charles University, Prague 1972.

Cited by Sources: